Journal of Symbolic Logic

A High Strongly Noncappable Degree

Steffen Lempp

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

An r.e. degree $\mathbf{a \neq 0, 0'}$ is called strongly noncappable if it has no inf with any incomparable r.e. degree. We show the existence of a high strongly noncappable degree.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 174-187.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742573

Mathematical Reviews number (MathSciNet)
MR929383

Zentralblatt MATH identifier
0645.03042

JSTOR
links.jstor.org

Citation

Lempp, Steffen. A High Strongly Noncappable Degree. J. Symbolic Logic 53 (1988), no. 1, 174--187. https://projecteuclid.org/euclid.jsl/1183742573


Export citation